MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 5 X 11.5MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 5 X 11.5MM; DENTAL IMPLANT
Catalog Number IFNT511
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sinus Perforation (2277)
Date of Event 01/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.
 
Event or Problem Description
Doctor indicated loss of integration, sinus perforation.The implant was removed.Surgical/medical intervention required for permanent damage: no.Additional appointment required: no.Grafted: alloplast placed with implant placement.Tooth site: 3.On a follow up received on (b)(6), 2025, customer responded stating the perforation to sinuses was minimal and was treated with a collagen plug.
 
Event or Problem Description
Customer responded stating the perforation to sinuses was minimal and was treated with a collagen plug.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative zimvie received one (1) ifnt511, full osseotite tapered certain implant 5 x 11.5mm for evaluation.Visual evaluation was performed.The implant had signs of use with debris on its external threads and markings from removal.There was no damage identified or signs of malfunction that would have contributed to the event.Dhr review was completed for the subject lot number 2022090755.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022090755 for similar events and no other complaints was identified.Review completed utilizing keywords: dental : functional : loss of integration : perforated sinus.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was likely user caused.Therefore, based on the available information, a device malfunction did not occur.The implant had signs of use.No damage identified or signs of malfunction that would contribute to the event.The reported event was non-verifiable with all the available information provided.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
FULL OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 5 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22071658
Report Number0001038806-2025-01180
Device Sequence Number18482460
Product Code DZE
UDI-Device Identifier00844868005063
UDI-Public(01)00844868005063(17)270928(10)2022090755
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K063341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberIFNT511
Device Lot Number2022090755
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age78 YR
Patient SexUnknown
Patient EthnicityNon Hispanic